# SDR A6WA200840628

- Difficulty date: December 3, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BRACKET FS 280 LBL 9 INBD CRACK LENGTH IS .250.  BRACKET AT FS 280 LBL 9 REMOVED IAW SRM 51-54-13 AND 51-42-21.  NEW BRACKET ST FS 280 LBL INSTALL IAW SRM 51-42-20.
